If you have sleep apnea (temporarily stopping breathing during your sleep this may get worse if you are using testosterone-containing products. It is important to inform the patient that this
approach is not backed by high-level evidence of efficacy and safety. Nandrolone (INN, BAN also known as 19-nortestosterone or 19-norandrostenolone, is a synthetic anabolic-androgenic steroid (AAS) derived from testosterone. Effect of testosterone replacement on response to sildenafil citrate in men with erectile dysfunction: a parallel, randomized trial. Dienogest is a progestin, or a synthetic progestogen, of the 19-nortestosterone group. Diabetes mellitus, Kidney disease, kidney or lung cancer; Liver disease; Breast cancer which has spread to the bones; Epilepsy, migraine, headaches, psychiatric or emotional illness. Ability to drive or operate machinery. Andriol Testocaps are not intended for use in female patients. There is marked variability in testosterone levels not only between individuals but also within an individual. It is available in combination with estradiol valerate (as Natazia, Qlaira). Med J Aust 2011;194: 2428. Tell your doctor or pharmacist before you start using this medicine if you ever had, still have, or are suspected to have (particularly if you are elderly heart disease, high blood pressure or blood vessel problems. While there is no evidence that testosterone causes prostate cancer, the main practical issue is that because of prostate monitoring during testosterone therapy, there may be an increased risk of over-diagnosing pre-existing, clinically insignificant prostate cancer. In addition, the patient should be informed at the outset that testosterone therapy will be stopped should there be no benefit, according to defined treatment goals agreed by the patient and practitioner. Aveed (testosterone undecanoate) injection contains testosterone undecanoate which is an ester of the androgen, testosterone. The prevalence of organic hypogonadism in Australia is about 1 in 500 men2 and general practitioners (GPs) will see several such men in their practice. Ann Intern Med effetti 2012;157: 68191.